# SDR EISA20000179

- Difficulty date: September 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strap
- Part number: 658720812
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFOMRED X-RAY OF RT SIDE COCKPIT WINDOW POST CRACKS NOTED.  REMOVED, LOCATED, DRILLED AND INSTALLED WINDOW POST IAW BOEING DWG 65-87208 AND B727-200 SRM 51-30-2.
